MAUDE Adverse Event Report: COOK MEDICAL IRELAND ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO, STENT, ILIAC

COOK MEDICAL IRELAND ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO, STENT, ILIAC
Model Number G43868
Medical Device Problem Codes Premature Activation (1484); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: p050017/s002 and s003.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
When the physician started to insert the delivery system along the gw outside the patient's body, the stent became exposed (expanded) even though the safety lock was engaged.He completed the procedure with another manufacturer's deice (detail unknown).
 
Event or Problem Description
Supplemental report is being submitted as a cancellation report following the receipt of additional information on 16 may 2025 that the description of the event was incorrect and the complaint no longer meets the description of a reportable incident.Fda mdr reporting not required: the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.No reporting malfunction precedence exists for this complaint event for this product family.No risk of failure mode indicates no potential for serious injury if the malfunction were to recur.No adverse effect to the patient was reported as occurring.The original report incorrectly indicated that the stent became exposed during insertion outside the patient¿s body, despite the safety lock being engaged.As a result, the physician used a device from a different manufacturer to complete the procedure (specific details of the alternate device are unavailable).The correct event involved treatment of the right iliac artery accessed via the left femoral artery.A ziv6-35-80-10-80 stent was inserted, but deployment at the target lesion was unsuccessful.After removing the safety tab, the physician attempted deployment again at the stenosis site, but it remained unsuccessful.The stent was then removed from the patient¿s body, and an attempt to deploy it outside the body resulted in partial deployment, which required significant force.
 
Additional Manufacturer Narrative
Pma/510(k) #: p050017/s002 and s003.Supplemental report is being submitted as a cancellation report following the receipt of additional information on 16 may 2025 that the description of the event was incorrect and the complaint no longer meets the description of a reportable incident.Fda mdr reporting not required: the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.No reporting malfunction precedence exists for this complaint event for this product family.No risk of failure mode indicates no potential for serious injury if the malfunction were to recur.No adverse effect to the patient was reported as occurring.The original report incorrectly indicated that the stent became exposed during insertion outside the patient¿s body, despite the safety lock being engaged.As a result, the physician used a device from a different manufacturer to complete the procedure (specific details of the alternate device are unavailable).The correct event involved treatment of the right iliac artery accessed via the left femoral artery.A ziv6-35-80-10-80 stent was inserted, but deployment at the target lesion was unsuccessful.After removing the safety tab, the physician attempted deployment again at the stenosis site, but it remained unsuccessful.The stent was then removed from the patient¿s body, and an attempt to deploy it outside the body resulted in partial deployment, which required significant force.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO, STENT, ILIAC
Manufacturer (Section D)
COOK MEDICAL IRELAND
o'halloran rd
national technology park
limerick
Manufacturer (Section G)
COOK MEDICAL IRELAND
o'halloran rd
national technology park
limerick
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 
061334440
MDR Report Key21812537
Report Number3001845648-2025-00179
Device Sequence Number18351630
Product Code NIO
UDI-Device Identifier10827002438689
UDI-Public(01)10827002438689(17)260814(10)C2080479
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model NumberG43868
Device Catalogue NumberZIV6-35-80-10-80
Device Lot NumberC2080479
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/14/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown